# SDR 0000049926

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: P11157
- Condition: Broken
- Location: Downlock Sensor
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  CREW EXTENDED GEAR, DECLARED AN EMERGENCY, AND PERFORMED FLY-BY OF TOWER TO DETERMINE IF GEAR WAS DOWN AND LOCKED.  FLIGHT WAS RETURNED TO MEM AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND CANNON PLUG P1-1157 TO DOWN AND LOCK SENSOR BROKEN.  REPLACED PLUG.  BITE CHECK FAULTED DOWNLOCK SENSOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
